Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have symptoms for piles. Need guidance for treatment?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3481 Questions
Question
I have some symptoms for piles, req. your guidence to proceed further
Posted Wed, 21 Aug 2013 in Constipation
 
 
Answered by Dr. Raju A.T 14 hours later
Hi XXXXX

Thanks for your query.

If you have symptoms of piles then the most important thing you should consider it avoidance of constipation.

COnstipation worsens the piles, hence do take laxatives like Liquid Paraffin or Psyllium husk. This will help to have easy stools and avoid friction at the piles and prevent worsening.

Also do take medication like PILEX from Himalaya one tablet in the morning and night. This over time will cure the piles.

Hope, I answered your query.

regards,
Above answer was peer-reviewed by
 
Follow-up: Have symptoms for piles. Need guidance for treatment? 4 hours later
Thanks a lot.

Can i use the pilex cream also & what is the procedure, if u have any picture avilable pls share

Thanks,
Venkat.K
 
 
Answered by Dr. Raju A.T 13 hours later
Hi,

Thanks for writing back.

Yes, you can use Pilex cream.

WWW.WWWW.WW
The link shows the position for suppository insertion, the position is the same for application of the cream. Do insert the applicator into the anus and squeeze the tube.

Hope, I answered your query.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Have symptoms for piles. Need guidance for treatment? 35 hours later
thanks

I have 32yrs old and my weight is just 37kg only & my hight is 5.4" , is any tablts to increase my weight without side effects.

Regards,
Venkat.K
 
 
Answered by Dr. Raju A.T 36 hours later
Hi,

You can try taking ENSURE protein powder, which helps to gain healthy weight.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor